# SDR DALA2018010800178

- Difficulty date: January 6, 2018
- Submitted: January 10, 2018
- Operation: Air carrier
- Aircraft: N593NW
- Make and model: Boeing 757351
- Aircraft serial: 32993
- Aircraft time: 52,301 hours, 17,337 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Seat 26d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 26D MOUNTED EMERGENCY LIGHT DAMAGED, FALLING OUT OF FRAME.  REMOVED THE BUMPER ASSEMBLY.  INSTALLED A NEW BUMPER ASSEMBLY.
